# SDR DALA1138701606

- Difficulty date: June 6, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 55,264 hours, 7,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND MID LAVATORY FORWARD EMERGENCY LIGHTING INOPERATIVE.  MAINTENANCE CHANGED THE EMERGENCY LIGHT CHARGER AND RE-SPLICED DAMAGED WIRES PER AMM.  OPERATIONAL CHECK WAS GOOD.
